| Model Number |
NL5000 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The helical scan failure following a dynamic scan in a bolus tracking protocol was caused by an improper transition state between internal modules.A targeted software fix was implemented via patch, avoiding high-risk system changes and performance delays.Post-installation validation, including air calibration and qa scans, confirmed the issue is resolved and the system is operating reliably.No harm to patients or users.
Event or Problem Description
A helical scan failed immediately following the completion of a dynamic scan during a bolus tracking protocol causing a re-exposure and a delay in the patient's treatment.